# SDR DALA2017072805830

- Difficulty date: July 27, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 59,145 hours, 24,985 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 365 RBL 24 SEAT TRACK END O/B FLANGE HAS CORROSION. REMOVED & REPLACED SEAT TRACK PN BAC1520-792 7178 T6511 IAW WSRN 51-40-02 & 53-00-52.
